Discussions that mention mescaline

Addiction & Recovery board


[QUOTE=Legend#14]I abused Extacy for a long period of time, 7-8 a time, and had 2 very bad trips off it, now i just seem to see things in a different way

I don't know whether it's Paranoia or I might have something wrong upstairs but it's like the world is different to me now, like i'm in a game, i know it sounds stupid but it's the only way I can describe it, when I look at things it's so different to what it used to be, not always nice either

I am having mental problems too, very paranoid all the time, very anxious, always wondering what people are thinking of me, wondering if what i'm saying is the right things to say, not comfortable with my life at all

I'm just afraid that my life is gona get worse and worse, I haven't been on X for around 6-7 months and been off Pot for a week, but if i Haven't been on X for this long but i'm still in this state i'm thinking will I ever get better?

Some things that go through my mind are so wrong yet I can't help it, i HATE what i am becoming and I need help but i can't tell people some of the stuff that goes through my head because it's scary, I don't want to think some of the things I think but sometimes I can't help it
:confused:

My whole life is like a game, people look so different to me, i'm spaced out most of the time, im clumsy, why does everything look so different to me nowadays!!

I don't know what to do :(


Because you saw the way that it really is is my guess. Try reading "The Doors of Perception", I kid you not.
Life would not be fun living the way that you are but that is not to say that is not the way that it is.
Banker is right, X does mess with your serotonin levels. I would be honest with my doctor. Instead of an anti-depressant I would think that they would try you on some kind of anti-psychotic to see if that worked. If you ever talked to anyone that was psychotic or schezophrenic (sp?) they would describe what you are saying. They live that way all of the time when not on meds. LSD, mushrooms, mescaline, all mind altering drugs like X, cause a temporay psychotic break.
If that is what you have suffered, then you would not want to take anti-depressants as they too can cause the same reaction and it would only amplify what you are already enduring. I have read over and over and talked with health professionals who work in the free clinic in SF, "do not mix anti-depressants with hallucinagenics". As you are still suffering the effects, would it be wise to try to take one to cure the other? At the clinic they use benzos to bring people down. You might discuss using those with your doc until you feel "normal" again.
Complete honesty with a doctor is my best bet. You are not going to tell them anything that they are not already hearing everyday. X is prevelant in today's society. I go to concerts on a fairly regular basis and it is all around us.
If you read up on these drugs you will find that, they in themselves usually aren't the culprit. They trigger chemicals in your brain that is already there. This might have happened to you anyway. Maybe X just sent you over the edge. If you research this drug you will find that it was legally used in counseling for the effect that you have, to see and feel things. You must have liked the effect when you did it or you would not have done it again, it sounds like you just got stuck in a state that you want to come back from.
What you want is to get your brain back to the way it was? I know a lot of people who love the feeling that you are having, they crave it. They used to call it, taking off the rose colored glasses before that figure of speech was mainstreamed.
It could be that you are going through withdrawls from not smoking pot.